# SDR 97ZZZM316

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3315048
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKED NORMAL.  (M)
